EconPapers    
Economics at your fingertips  
 

Related Results on Stability of Functional Inequalities and Equations

Yeol Je Cho, Themistocles M. Rassias and Reza Saadati
Additional contact information
Yeol Je Cho: Gyeongsang National University
Themistocles M. Rassias: National Technical University of Athens
Reza Saadati: Iran University of Science and Technology

Chapter Chapter 9 in Stability of Functional Equations in Random Normed Spaces, 2013, pp 207-233 from Springer

Abstract: Abstract In this chapter, we prove some stability results for certain functional inequalities and functional equations in latticetic random φ-normed spaces, r-divisible groups and homogeneous probabilistic (random) modular spaces.

Keywords: Additive Functional Inequality; Functional Equations; Generalized Hyers Ulam Rassias Stability; Eshaghi Gordji; Banach Probability Space (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8477-6_9

Ordering information: This item can be ordered from
http://www.springer.com/9781461484776

DOI: 10.1007/978-1-4614-8477-6_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8477-6_9